Aktuelles

Reakkreditierung der Studienrichtung Wirtschaftsinformatik


Alle Neuigkeiten ansehen.


Campusplan

campusplan_image

Unser Standort befindet sich hier.




Selective Inheritance of Attribute Values in Relational Databases

Autoren: G. Gottlob, M. Schrefl, M. Stumptner
Paper: Gott92a (1992)
Zitat: Journal of Discrete Applied Mathematics, Vol. 40, Elsevier Science B. V. (North-Holland), Amsterdam, ISSN 0166-218X, pp. 187-216, 1992.
Ressourcen: Kopie  (Senden Sie ein Email mit  Gott92a  als Betreff an dke.win@jku.at um diese Kopie zu erhalten)
BibTeX


Kurzfassung:

Selective inheritance dependencies, or SIDs, are introduced to capture formally the inheritance of attribute values between tuples of any relation over a given relation scheme. It is shown that the membership problem, i.e., the question whether a SID is implied by a set of other SIDs, is NP-complete. Furthermore, a complete axiomatization for the implication problem of SIDs is give. Then, SIDs and functional dependencies (FDs) are studied together. SIDs and FDs together imply no other FDs than those already implied by the FDs alone. Although simple axiomatizations exist for FDs and SIDs separately, no k-ary axiomatization, i.e., no axiomatization in which every rule is k-ary for some fixed k, can fully describe the interaction between FDs and SIDs.